Does hrt help with migranes?

I am really struggling with migranes whilst on prostap. I am due my 2nd jab tomorrow but GP has said that if I get such bad headaches again next month they will stop the prostap. I have mixed feelings as altho the headaches are unbearable the endo pain is easing. Could hrt help with the headaches or is it just hot flushes and night sweats that it is needed for. Any thoughts?

2 Replies

oldestnewest
  • So sorry to hear that you are suffering. I was having 3 months prostap and 3 months zodalex both while taking livial(hrt) although I was not pain free of endo symptoms I did not have any of the menopause symptoms. I am now on my first of 3 zodalex without hrt and am having every possible menopause symptom including migraines, so in my experience I would say hrt would help with migraines but obviously it may not be the same for everyone.

  • Hi, I had 6 months prostap which I have just stopped, I did have some very bad headaches at the start and the livil definitely helped. I have had my last injection now and when I stopped the HRT I had loads of menopausal symptoms and the headaches came back, I have just had a 4 day migraine which has never happened before. Started HRT again after day one and it has gone off. Hope that helps.

You may also like...